# SDR C2XA96IA116

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ22
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3795 - PILOT REPORTED, THAT THE LEFT MAIN GEAR WAS SLOW TO RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR PROXIMITY SENSOR.  THE LANDING GEAR SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
